MAUDE Adverse Event Report: HOLOGIC, INC OMNI; HYSTEROSCOPE ACCESSORIES

HOLOGIC, INC OMNI; HYSTEROSCOPE ACCESSORIES
Model Number OMNI-S-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted and there were no signs of physical damage.Functional testing was conducted and the device passed the testing, the failure reported was not reproduced.Hence, the complaint cannot be confirmed.This observation will be monitored and trended.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an omni procedure on (b)(6) 2025, the physician observed that there were metal shavings observed in the patient during the procedure.Physician used a myosure reach to obtain all shavings.There was no injury reported and the procedure was completed using the same device.On a follow up it was reported that the physician had used a myosure reach prior to using the scissors, the procedure performed was the removal of adhesions.No other information available.

Brand Name
OMNI
Common Device Name
HYSTEROSCOPE ACCESSORIES
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key22323009
Report Number1222780-2025-00336
Device Sequence Number18357143
Product Code NWW
UDI-Device Identifier15420045515529
UDI-Public(01)15420045515529(17)260724(10)24G04R
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberOMNI-S-001
Device Catalogue NumberOMNI-S-001
Device Lot Number24G04R
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown